# SDR SWAA2025110520669

- Difficulty date: October 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHIELD, BS 767 - 794.3, STRINGER 25R, WL 165.   REPLACED THE SHIELD AND FASTENERS IAW SRM 51-40-02, & DWG 146A0081, SHEET 49, REV A.
